# SDR QXEA2021050700219

- Difficulty date: May 5, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 8,417 hours, 5,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99046520
- Condition: Damaged
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT INDICATOR STRIP LIGHT ADJACENT TO FWD GALLEY IS CRACKED AND DISCOLORED, REPLACED REF E175 AMM 33-50-21-00-801-A AND 33-50-21-400-801A.
